# SDR CALA2013090991131

- Difficulty date: September 7, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 76,385 hours, 28,713 cycles
- Engine: Pwa PW2037
- System (JASC): 2620 · Extinguishing System
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENGINE BOTTLE 1 DISCHARGE LIGHT DOES NOT ILLUMINATE DURING LIGHT TEST.  RELAMPED.
